MathSciNet Relay Station
MathSciNet bibliographic data
MR3241757 52C22 (52C20)
Dolbilin, Nikolay P.; Edelsbrunner, Herbert; Glazyrin, Alexey; Musin, Oleg R. Functionals on triangulations of Delaunay sets. Mosc. Math. J. 14 (2014), no. 3, 491–504, 641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement